# SDR SCNA04006

- Difficulty date: May 4, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 8,321 hours, 3,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT POWER SUPPLY FOR EMERGENCY LIGHTS INOP.
